# SDR CALA2025101309947

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 63,181 hours, 20,189 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: BACT12AC62
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: M, B, L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS FLAP/SLAT ELEC STATUS MESSAGEFSEU 1 IS UNPOWERED ALSO CAUSING A WARN ELEX STATUS MSG. STALL WARNING RIGHT WILL NOT TEST. UPDATED 20MH, 14GT.  FOUND THAT 28VDC IS NOT PRESENT AT THE FSEU & ITS ASSOCIATED 28VDC BREAKER. UPON FURTHER EXAMINATION FOUND A BURNT & BROKEN TERMINAL LUG ON FLT CONTROL CENTER TAIL SHUTOFF BREAKER.  CIRCUIT BREAKER ALSO HAS EVIDENCE OF OVERHEATING ALONG WITH THE WIRE ON THE ADJACENT CIRCUIT BREAKER, SHOWS SIGNS OF OVERHEATING. THE BUSS BAR IS ALSO OVERHEATED.   THE WIRE WAS LIKELY TERMINATED TOO SHORT CAUSING EXCESSIVE FLEXING & ALLOWING LUG TO WORK ITSELF LOOSE,  CAUSING PROLONGED OVERHEATING.   REMOVED WIRE W0110-0016-08 FROM P11 CIRCUIT BREAKER H18 TO TB5001. INSTALLED NEW WIRE FROM P11, BREAKER TO TB5001, TERMINATED & SECURED BUNDLE IN PLACE. ALSO INSTALLED NEW BREAKER AT H17. H18.  WIRES AND BUSS BAR,  INSTALLED BREAKER H18. SECURED HARNESS FROM TB5001 TO CBS H18&H17. SECURED WIRING AND BUSS BAR TO THE NEW BREAKERS. REMOVED DAMAGED TERMINAL AND RETERMINATED, ENGINEERING HAS CONFIRMED WIRING DIAGRAMS MATCH ACTUAL WIRING CONFIGURATION ON THIS AIRCRAFT. REF WDM 24-54-11-8.1, WDM 24-51-13, AND DRAWINGS BACJ40K AND BACB29B.
